MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 7X25MM (7MM HEAD) STRL BX 1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI 7X25MM (7MM HEAD) STRL BX 1; SCREW, FIXATION, BONE
Catalog Number 7207674
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that, during the surgery, the screw broke.A backup device was available to complete the procedure with no delay or patient injuries reported.
 
Additional Manufacturer Narrative
Correction : lot number: (b)(4).
 
Additional Manufacturer Narrative
One 7x25mm biorci ha screw was returned for evaluation.Visual assessment of the screw confirmed the complaint of breakage.Approximately.5mm of the distal threads have broken off and were not returned.The break is angular in nature.Dimensional assessment of the screws major diameter and wall thickness were measured and found to meet print specifications.With the limited clinical details provided regarding site preparation, graft type, graft size and tunnel size no root cause can be determined.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product.As such the complaint is being closed without conclusion.

Brand Name
SCR BIORCI 7X25MM (7MM HEAD) STRL BX 1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8134392
Report Number1219602-2018-01668
Device Sequence Number1487455
Product Code HWC
UDI-Device Identifier03596010426185
UDI-Public03596010426185
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7207674
Device Lot Number50691799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2019
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer01/03/2019
03/04/2019
03/06/2019
03/11/2019
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date01/04/2019
03/04/2019
03/06/2019
03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1